# SDR 20001102SH009

- Difficulty date: September 14, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: 654468311
- Condition: Cracked
- Location: Hyd System
- Part time: 24,699 hours
- Component: Modular Assy, Boeing
- Component part number: 654468116
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED AT PORT NR 1 CAUSING UNIT TO LEAK WHEN HYDRAULIC PRESSURE IS APPLIED.  POSSIBLE CAUSE:  FATIGUE.  (X)
